MAUDE Adverse Event Report: ACUMED LLC 2.7MM X 15MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE

ACUMED LLC 2.7MM X 15MM NL HEXALOBE SCREW; SCREW, FIXATION, BONE
Model Number 3070-27015
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw broke in the distal end of the slot in the wrist spanning plate.It sheared off right at the bone surface with about one thread left under the head of the screw.The surgeon mentioned it was dense bone and he left the broken screw in the bone and mentioned that he would remove it using a trephine when he removes the wsp.He mentioned that he wasn't too concerned about the removal because the bone quality was very good and the patient is young.He was able to insert a second nl screw into the proximal portion of the same slot, so the breakage didn't affect his fixation.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.

Brand Name
2.7MM X 15MM NL HEXALOBE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24328622
Report Number3025141-2026-00082
Device Sequence Number9674828
Product Code HWC
UDI-Device Identifier10806378126062
UDI-Public10806378126062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K251132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3070-27015
Device Catalogue Number3070-27015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexMale
Patient RaceAsian